# SDR DALA1032553357

- Difficulty date: November 16, 2010
- Submitted: November 17, 2010
- Operation: Air carrier
- Aircraft: N857NW
- Make and model: Airbus A330-223
- Aircraft serial: 0633
- Aircraft time: 26,270 hours, 3,694 cycles
- System (JASC): 5411 · Nacelle/Pylon, Frame/Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: Nr 1 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING H-CHECK FOUND NR 1 PYLON/ AFT FAIRING (454AL) LT FWD RIB FOUND LOWER LT CORNER WITH 01EA CRACKS AS MARKED PYLON NR 1 AFT FAIRING (454AL) LT FWD RIB CRACK AREA REPAIR CARRIED OUT AS PER PRI 486995-14 REVISION O.
